# SDR U2RA227DHN029

- Difficulty date: October 20, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N151GX
- Make and model: Boeing 757236
- Aircraft serial: 24451
- Aircraft time: 52,007 hours, 18,231 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Bs 365-377
- Part time: 52,007 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, BETWEEN STA 365 & 377, MOUNT HAS CORROSION, RBL 12.
